Katie (lady_lightning) wrote in vaginapagina,
Katie
lady_lightning
vaginapagina

Sudden period w/ Mirena?

Hello everyone!

I have a Mirena and I absolutely love it! I haven't had a period since I had it inserted last July. I do spot sometimes after sex (which I'm not having enough of to really document the occurrences of spotting).
However, this morning, I woke up with discharge that had a faint red tint to it and it's been progressively turning into a legitimate bleed - or at least heavy spotting - since. I had sex on Tuesday and Wednesday (condom was used both times).

Is it common to randomly start having a "period" after 9 months of non-period Mirena wear or could this just be really heavy delayed post-sex spotting?

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments